# SDR SIMA201906254003

- Difficulty date: June 24, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 33,000 hours, 30,072 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK DURING CLIMBOUT.  AFTER INSPECTION OF DUCT LINES, FOUND 12 AND 22 TO BE DAMAGED AND LEAKING IAW AMM 36-11-09.  R & R THE DUCTS 12 AND 22 O-RINGS IAW AMM 36-11-09. PERFORMED AN OPS CHECK OF BLEED AIR SYSTEM IAW AMM 36-00-00-700-803-A/500. OPS CHECKED GOOD,  NO LEAKS NOTED. INSTALLED PANELS ZONE 161, 162 AND 272 BF IAW AMM 36-11-09. NO FURTHER DEFECTS NOTED.
